# SDR DALA2020030201542

- Difficulty date: February 19, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N373DX
- Make and model: Airbus A321-211
- Aircraft serial: 8734
- Aircraft time: 3,283 hours, 1,470 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE CAPT'S OXYGEN MASK WAS DONNED IN FLIGHT THE O2 LINE TO THE MASK BLEW OFF AND THE O2 WAS IN FREEFLOW. TRIED TO RECONNECT IT BUT O2 IS LEAKING WHEN THE MASK IS PRESSURIZED. SWAPPED W/ OBSERVER'S MASK, R/R OBSERVERS O2 MASK
